Alert archive / Wyoming / Tornado Warnings in 2023
Tornado Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 21, 2023, 2:59 PM MDT for Albany County, Wyoming. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2023, 2:59 PM MDT (20:59 UTC)
- Expired
- Jun 21, 2023, 3:30 PM MDT
- In force
- 31 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Albany County, WY
The radar
The Cheyenne radar (KCYS), 103 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 12:33 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.0 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737
WFUS55 KCYS 212059
TORCYS
WYC001-212130-
/O.NEW.KCYS.TO.W.0012.230621T2059Z-230621T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
259 PM MDT Wed Jun 21 2023
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
East central Albany County in southeastern Wyoming...
* Until 330 PM MDT.
* At 259 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Wheatland Reservoir 3, or 35 miles north of
Laramie, moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Albany County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4175 10580 4186 10581 4197 10549 4172 10544
TIME...MOT...LOC 2059Z 258DEG 21KT 4182 10571
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Trudel1 follow-up statement
280
WWUS55 KCYS 212114
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
314 PM MDT Wed Jun 21 2023
WYC001-212130-
/O.CON.KCYS.TO.W.0012.000000T0000Z-230621T2130Z/
Albany WY-
314 PM MDT Wed Jun 21 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR EAST
CENTRAL ALBANY COUNTY...
At 314 PM MDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Wheatland Reservoir 3, or 35 miles
southwest of Wheatland, moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Wheatland Reservoir 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4175 10580 4186 10581 4197 10549 4172 10544
TIME...MOT...LOC 2114Z 258DEG 21KT 4184 10559
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
TrudelWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 21, 1:27 PM MDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 21, 1:27 PM MDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 127 PM MDT Wed Jun 21 2023 .UPDATE... Issued at 1254 PM MDT Wed Jun 21 2023 An all-hazards severe weather event, including large destructive hail, damaging winds, and a few tornadoes, remains possible this afternoon throughout much of southeast Wyoming and western Nebraska. As of 19z, several mesoscale features are becoming apparent as we begin to zero-in on heightened risk areas in today's event. Abundant moist upslope flow is apparent in surface obs over nearly all of western Nebraska and southeast Wyoming, with a 61 degree dew point recently observed at KCYS. At the surface, a pseudo- dryline boundary is continuing its retreat westward into the Laramie Basin, with a 50 degree dewpoint and southeasterly winds observed last hour at KLAR. This boundary, while no longer evident on radar, is still discernible on satellite as it retreats underneath a developing cumulus field west over the Snowy Range foothills and eastern Shirley Mountains. Convective initiation appears imminent within the next hour in these locations, per agitation on latest GOES Day-Cloud-Phase satellite imagery and the uncapped atmosphere depicted on latest RAP surface analysis. One or two dominant cells may emerge along this boundary, which is supported by a highly consistent run-to-run signal in CAM guidance. 40-50+ knots of bulk shear, curved hodographs with sufficient mid-level flow, and southeasterly inflow will support supercellular storm modes. Therefore, a heightened threat of large to extremely large hail, and a tornado risk, is possible over Albany, Platte, and northern Laramie counties over the next few hours. Farther east, abundant upslope stratus cloud cover is locked-in over the I-25 corridor north of Cheyenne. The result has been a stable airmass throughout eastern Platte county, Goshen, Converse and Niobrara counties in Wyoming and points eastward in northwest Nebraska. If current trends continue, the severe weather threat may be greatly delayed in these areas until this cloud cover can erode. Any dominant supercells that emerge from the Laramie Basin will likely continue through the Laramie Range, but may ultimately weaken as they approach the I-25 corridor in this scenario. If stratus can erode and surface heating can commence, supercells with a large hail and tornado threat may be able to continue east of the I-25 corridor. Will continue monitoring trends this afternoon in this area. Finally, in far southwest Nebraska, capping has eroded and severe thunderstorms have commenced. 2" hail has already been reported with a transient, southwest-drifting supercell over KSNY. Flow aloft is not as fast in this area, with only 25-40 knots of bulk shear as a result as opposed to 40-55 knots farther north and west of the Laramie Range. Therefore, a more chaotic storm mode is expected for now over southwest Nebraska and possibly even eastern Laramie County Wyoming as storms drift west-south-westward. With such abundant surface moisture in place (Tds AOA 65 degrees) and small but still curved low-level hodographs in place per CAM guidance, any dominant cells that can maintain some discrete nature will still pose a large hail threat as well as a brief tornado threat. The tornado threat in southwest Nebraska/SE WY will be locally enhanced near any cells that interact with surface boundaries/outflows that have developed over the course of the afternoon. && .SHORT TERM...(Today and tonight) Issued at 320 AM MDT Wed Jun 21 2023 Main forecast concern today surrounds the potential for severe thunderstorms for southeast WY and western NE with multiple hazards in play including large hail, damaging winds, heavy rainfall leading to potential flash flooding, and tornadoes possible. Currently, latest satellite and radar imagery shows a cold front positioned north of KCYS that has begun to stall out as low stratus and fog has developed along the I-80 corridor out to Sidney. KCYS dropped to 1/4 mile earlier, but seems to be bouncing back up to 2 miles with similar observations at KSNY and KIBM. Expecting patchy fog to continue early this morning across southeast WY through the southern NE Panhandle. Southwest flow aloft continues with the upper level low to the northwest with passing shortwave disturbances in the flow across the Rockies today that will lead to lee cyclogenesis and continued near surface moisture advection with southeasterly flow bringing mid-60 dew points to western NE and possibly cross in the WY border. An inverted trough extending northward from CO will lead to a convergence boundary setting up across the NE Panhandle later today that will be one focal point for CI in addition to the Laramie Range. The overnight SPC Outlook update did introduce a 5% tornado probability area east of Cheyenne extending up to southern Goshen Co and into portions of the southern NE Panhandle. Steep mid-level lapse rates exceeding 8 C/km ahead of the shortwave over top of the moist boundary layer will lead to 1500-2000 J/kg MLCAPE developing along the higher terrain by mid- afternoon. Low level moisture boundary looks to be strongest along the Laramie Range from Chugwater up through Douglas so could see a few storms develop here moving east-northeast with 45-50 kt of 0-6 km shear leading to potential severe storms. CAPE profiles will be largest along the North Platte River valley from Wheatland through Torrington and Scottsbluff, especially with a lot of positive area in the hail growth zone (-10C to -30C) leading to the potential for large hail through the early evening. Surface easterlies with the Chugwater cyclone will enhance low level SRH, but looks to be best in the early evening as 700mb flow increases leading to 0-1 km SRH values climbing above 200 m2/s2. This will lead to potential tornado development, especially with more discrete cells whose inflow is not contaminated by colder surface air from nearby storms. Now shifting back east, the other area for potential CI will be near the stalled front/convergence boundary over the NE Panhandle. CAMs have been hinting at surface northwesterlies across the northern Panhandle with surface southeasterlies farther south that could lead to further moisture pooling near the North Platte River valley. This will lead to near 3500 J/kg of MLCAPE developing with shear profiles (mainly due to good directional change) well capable of supercellular structures. While hi-res guidance is not all in agreement on successful CI before 23z in this area, any discrete cells that develop in this environment will be capable of significant large hail with around baseball size possible. Additionally, hodograph curvature with 0-1 km SRH values approaching 100 m2/s2 and increased surface vorticity in the presence of the stalled front could lead to tornado development late this afternoon. Another hazard to consider will be heavy rainfall and flash flooding as 1-hr FF guidance for these areas in 1-1.5 inches and Bunkers right-mover motion looks to only be 10 kt over the NE Panhandle. Ultimately, initially discrete cells will become more widespread leading to cold pool organization and MCS development in the early evening through midnight. CAMs are very mixed on the exact locations of convection today, but all solutions seem to end with a line of storms propagating eastward through late tonight. While severe hail will still be possible, this will most likely cut off the potential for large hail and mostly transition to a damaging wind threat along with heavy rainfall with possible flash flooding. tl;dr Severe thunderstorms likely this afternoon and evening across the area. Be weather aware this afternoon and have multiple ways to receive warnings! .LONG TERM...(Thursday through Tuesday) Issued at 320 AM MDT Wed Jun 21 2023 Forecast still on track. Severe storms are the primary concern for Thursday and Friday. Followed by a possible high wind event Friday night into Saturday. Lingering showers and storms look like a good bet Thursday morning as upper trough slowly moves east into central Nebraska. Shortwave ridge moves through fairly quickly Thursday morning with the ridge axis located along the Kansas/Colorado state line...north into the Panhandle into western South Dakota by 18Z Thursday. Surface frontal boundary looks to lay along a line from Denver to Laramie to Rawlins Thursday afternoon. Begin to see some upper level energy from the southwest. GFS soundings continue to show a capping inversion around 640mbs for areas east of the front. Still forecasting MUCAPE around 2000 J/KG with 0-6km shear around 35kts. SPC has a Slight Risk area for severe thunderstorms for Laramie...Albany and southern Platte and Goshen Counties with a Marginal Risk area out into the Panhandle for Thursday. Will need to see if overnight stratus breaks up in time for convection initiation. Could be seeing stratus all day that would limit convection significantly. A day 3 Slight Risk for the Panhandle into Platte/Goshen/Converse/Niobrara Counties for Friday. Friday looks to be the more significant day for severe thunderstorms as MUCAPE back up into the 3000J/KG range with 0-6km shear up near 50kts for Sidney. Mid level capping inversion is wiped out after 18Z Friday...as upper level low moves through the area. Strong winds still being advertised on the GFS for Friday night into Saturday. Closed low pressure system tracks across Montana Friday night into Saturday. GFS 700mb winds up to 55kts over the south Laramie Range. Don't see too many high wind events this time of year...but we could certainly see one during this timeframe. Winds begin to ease after 15Z Saturday. Associated cold front with the northern low passage moves into the CWA Saturday afternoon and through the CWA into Colorado Saturday evening. Wet pattern continues for Sunday into next week as we see disturbances moving through the flow on a daily basis. && .AVIATION...(For the 18Z TAFS through late Thursday morning) Issued at 1140 AM MDT Wed Jun 21 2023 Active weather expected over the next 24 hours with an increasing risk for severe thunderstorms are the region, mainly impacting the western Nebraska terminals and KCYS late this afternoon through late this evening. Once this activity dissipates or pushes east into central Nebraska tonight, low clouds and fog are expected to redevelop between 08z and 12z Thursday morning. HAZARDS/WEATHER TRENDS: Generally quiet between 18z and 20z before thunderstorms form along or near the Laramie Range and Interstate 25 corridor (impacting KLAR and KCYS). After 20z, storms are expected to develop and push northeast initially towards the southeast Wyoming plains and then into western Nebraska between 23z through 03z. IFR to LIFR conditions are expected in these thunderstorms along with strong winds, hail, and very heavy rainfall. After 08z tonight, another round of low clouds and fog expected for all terminals other than KRWL. && .FIRE WEATHER... Issued at 320 AM MDT Wed Jun 21 2023 Widespread showers and thunderstorms expected today along and east of the Laramie Range. Wetting rainfall will be likely, especially across the NE Panhandle through tonight. Showers and thunderstorms likely again Thursday and Friday, but drier air will work its way into south-central WY Friday and through the weekend. Additionally, gusty winds will lead to elevated fire weather conditions across much of Carbon County through at least Sunday. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && UPDATE...MAC SHORT TERM...MB LONG TERM...GCC AVIATION...TJT FIRE WEATHER...MB
Hazardous weather outlook, Jun 21, 1:19 PM MDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 119 PM MDT Wed Jun 21 2023 NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119- 221930- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 119 PM MDT Wed Jun 21 2023 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT A Tornado Watch is in effect this afternoon until 800 PM late this evening. Thunderstorms will develop and slowly move eastward across the area. Thunderstorms may contain very large hail greater than 2 inches in diameter, gusty winds, very heavy rainfall, and a few tornadoes. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Daily chances for afternoon and evening showers and thunderstorms will continue through Friday. Severe thunderstorms will be possible. .Spotter information statement... Please contact NWS Cheyenne with any storm reports. WYZ104-109>114-221930- Ferris/Seminoe/Shirley Mountains-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- 119 PM MDT Wed Jun 21 2023 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Isolated to widely scattered thunderstorms are expected this afternoon. A few thunderstorms may become strong and contain small hail and gusty winds. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed.
In the hours before
Local storm report, Jun 21, 1:22 PM MDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
122 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM Hail 2 E Sidney 41.13N 102.93W
06/21/2023 M2.00 inch Cheyenne NE Public
Public reported 2 inch hail just east of
Sidney, NE per twitter picture with ruler.
&&Local storm report, Jun 21, 1:27 PM MDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
127 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM Tstm Wnd Gst Sidney 41.13N 102.97W
06/21/2023 M59 MPH Cheyenne NE ASOS
59 mph wind gusts measured at Sidney ASOS
Airport.
&&Local storm report, Jun 21, 1:54 PM MDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
154 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM Hail 2 SSE Sidney 41.10N 102.95W
06/21/2023 E1.75 inch Cheyenne NE Public
&&
MRDSpecial weather statement, Jun 21, 2:22 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
222 PM MDT Wed Jun 21 2023
NEZ020-021-055-212045-
Cheyenne NE-Morrill NE-Banner NE-
222 PM MDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of northwestern
Cheyenne, southwestern Morrill and east central Banner Counties
through 245 PM MDT...
At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Redington, or 26 miles northwest of Sidney, moving
north at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Redington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.
A Tornado Watch remains in effect until 800 PM MDT for the Panhandle
of Nebraska.
&&
LAT...LON 4142 10309 4136 10331 4162 10350 4171 10316
TIME...MOT...LOC 2022Z 160DEG 15KT 4147 10324
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HammerSpecial weather statement, Jun 21, 2:23 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
223 PM MDT Wed Jun 21 2023
WYZ104-105-212100-
Shirley Basin WY-Ferris/Seminoe/Shirley Mountains WY-
223 PM MDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of northeastern Carbon
and northwestern Albany Counties through 300 PM MDT...
At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Shirley Basin, or 37 miles south of Casper, moving
northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Shirley Basin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM MDT for southeastern
Wyoming.
&&
LAT...LON 4243 10646 4244 10614 4239 10600 4214 10635
4222 10655
TIME...MOT...LOC 2022Z 209DEG 20KT 4230 10634
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TrudelSpecial weather statement, Jun 21, 2:27 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
227 PM MDT Wed Jun 21 2023
NEZ054-212100-
Kimball NE-
227 PM MDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of eastern Kimball
County through 300 PM MDT...
At 227 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Dix, or 15 miles southeast of Kimball, moving north at
15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kimball, Dix and Kimball Airport.
This includes Interstate 80 in Nebraska between mile markers 15 and
34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.
A Tornado Watch remains in effect until 800 PM MDT for the Panhandle
of Nebraska.
&&
LAT...LON 4138 10377 4139 10339 4100 10339 4100 10379
TIME...MOT...LOC 2027Z 160DEG 15KT 4107 10344
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HammerThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:39 PM MDT | Special Weather Statement | CYS | Converse | 96 min |
| Jun 20, 7:55 PM MDT | Special Weather Statement | CYS | 65 min | |
| Jun 20, 8:04 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 41 min |
| Jun 20, 10:06 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 39 min |
| Jun 20, 11:13 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 47 min |
| Jun 20, 11:52 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 38 min |
| Jun 21, 2:02 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Carbon | 43 min |
| Jun 21, 2:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 49 min |
| Jun 21, 2:23 PM MDT | Special Weather Statement | CYS | 37 min | |
| Jun 21, 2:40 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 35 min |
| Jun 21, 2:45 PM MDT | Severe Thunderstorm Warning | CYS | Albany | 45 min |
| Jun 21, 2:54 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 51 min |
| Jun 21, 3:29 PM MDT | Tornado Warning | CYS | Albany | 15 min |
| Jun 21, 3:39 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 51 min |
| Jun 21, 3:46 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Jun 21, 4:14 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 46 min |
| Jun 21, 4:39 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 51 min |
| Jun 21, 4:54 PM MDT | Flash Flood Warning | CYS | Laramie | 3 hr |
| Jun 21, 5:00 PM MDT | Special Weather Statement | CYS | Platte | 45 min |
| Jun 21, 5:10 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 50 min |
| Jun 21, 5:17 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 43 min |
| Jun 21, 5:27 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 28 min |
| Jun 21, 5:29 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 19 min |
| Jun 21, 5:36 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 39 min |
| Jun 21, 5:41 PM MDT | Special Weather Statement | CYS | Niobrara | 34 min |
| Jun 21, 5:52 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 20 min |
Nearby
Tornado Warnings in Wyoming, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.